MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CR 40MM GLENOSPHERE STD COCR; PROSTHESIS, EXTREMITIES

ZIMMER BIOMET, INC. CR 40MM GLENOSPHERE STD COCR; PROSTHESIS, EXTREMITIES
Catalog Number 110030776
Medical Device Problem Codes Malposition of Device (2616); Scratched Material (3020); Noise, Audible (3273)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-01211, 0001825034-2020-01212.Concomitant medical devices: part#110031421, lot#64343823; part#110031399, lot#64594851; part#118000-00, lot#957120.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that patient under went right reverse shoulder arthroplasty approximately six (6) months ago.Subsequently, the poly bearing disassociated from the tray and patient was revised approximately two (2) months post-implantation.The bearing, tray, and glenosphere were removed and replaced.The glenosphere was found to have been malpositioned and was scratched.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Upon receiving additional information of the reported event, it was determined to be not reportable.The initial report should be voided.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CR 40MM GLENOSPHERE STD COCR
Common Device Name
PROSTHESIS, EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10162432
Report Number0001825034-2020-02388
Device Sequence Number3852223
Product Code PHX
UDI-Device Identifier00887868231254
UDI-Public(01)00887868231254
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110030776
Device Lot Number64316096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer08/03/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient Weight80